# SDR SWIA2021070959381

- Difficulty date: May 18, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs1015-1031 S22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON STRINGER 22L BETWEEN STATION 1015-1031      (C-CHECK RO 7/7/2021)    COMPLIED WITH DOUBLER REPAIR AS PER CRJ 900 SRM 53-00-01-201-001-A03. SEE CONTINUE CARD FOR DETAILS, M337 AND TASK CARD 51-900-1002-SKY COMPLIED WITH.
